# SDR USAA2012040400002

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 59,265 hours, 22,726 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Fmc
- Part number: C13043BA04
- Part serial: C13043030116
- Condition: Faulty
- Location: Zone 100
- Part time: 18,403 hours, 6,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN ENGINE FAIL MESSAGE ON CLIMB,  RETURNED TO DEPARTURE.   ERRONEOUS MESSAGE WAS DETECTED BY THE FMGC.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FLIGHT MANAGEMENT GUIDANCE COMPUTER AND PERFORMED AUTOLAND TEST IAW AIRBUS MAINTENANCE MANUAL 22-97-00-710-001A.
